# SDR USAA920080748

- Difficulty date: March 14, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 55,719 hours, 37,541 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170
- Part serial: MA1192470
- Condition: Debonded
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - RIGHT WING NR 8 SPOILER UPPER SURFACE HAS AREA OF DISBOND, WS 425 - WS 434.  REPAIRED RIGHT WING NR 8 SPOILER UPPER SURFACE HAS AREA OF DISBOND, WS 425 - WS 434 IAW B737 SRM 51-70-10-2R REPAIR 4.
